# SDR ASAA201808205847

- Difficulty date: August 19, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 41,948 hours, 12,513 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 3250257020
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE,  STATOR GENERATOR WIRE BUNDLE DP0702 WAS LOOSE.  ACFT GROUNDED.   REMOVED AND REPLACED THE J7 HARNESS IAW AMM 73-21-06/401. EEC TEST AND ACTUATORS TEST PASSED. ETOPS GROUND VERIFICATION SUCCESSFUL.
